# SDR 96ZZZX3947

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365SJ
- Make and model: Aerosp SA365N
- Aircraft serial: 6018
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 375002241
- Condition: Out Of Calib
- Location: Cockpit
- Part time: 1,416 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTIMETER OUT OF CALIBRATION.  REMOVED AND REPLACED ALTIMETER.
